# SDR 2007UALA02943

- Difficulty date: July 31, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 19,740 hours, 7,761 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS:  LANDING GEAR SYSTEM DISAGREE ECAM UPON LANDING, WENT AWAY AFTER 30 SECONDS.       REPLACED PROX SENSOR 29GA AND LGCIU2.  NO REPEATS SINCE ORIGINAL.
